

2022 UQ Compassion Symposium Conference Schedule

8:30 – 9:00	Conference Registration		
OPENING PLENARY SESSION			
Rooms 201-204			
Open	Dr Stan Steindl		
	Conference introductory session		
9.00 – 9.30	Dr James Kirby Ways of knowing & measuring compassion		
9.30 – 10.00	Angelo Contarino My metropolis journey with Myasthenia Gravis		
10.00 – 10.30	Morning Tea (30 min)		
	MORNING CONCURRENT STREAMS		
	Room 304	Room 305	
10.30 – 10.55	Dr Lauren Lawson & Dr Eric Morris A Network Investigation of Self- Compassion, Psychological Flexibility, Insomnia and Depression	Judith Austin A digital based compassionate mind training intervention for those with cancer	
10.55 – 11.20	Bichen Guan Communal Orientation and Emotional Exhaustion: The Role of Emotion Regulation and Supervisor Compassion	Shana Laughton The experiences and understandings of compassion from the perspective of adolescents	
11.20 – 11.45	Jonathan Davies Active Controls in Contemplative Research: Are We Measuring What We Think We Are?	Dylan Moloney-Gibb Three Circles: Testing a new digital, compassion focused approach to measuring emotion systems	
11.45 – 12.10	Leah Smolarek	Dr Laura Ferris	
	Self-Compassion and Prosocial Orientations: A Systematic Review and Meta-Analysis Protocol	Stay safe, watch your mates: Seeking help at a youth mass gathering	
10 min	Session Buffer		
	Accommodates for stream-swapping and speaker setup		
12.20 – 13.00	Lunch (40 min)		

CRICOS Provider 00025B

AFTERNOON CONCURRENT STREAMS		
	Room 304	Room 305
13.00 – 13.25	Celia Roberts Cultivating the Science of Calm: Compassion-Based Moving Meditations in Private Practice	Monique Mitchelson Compassion Focused Therapy with Autism and ADHD: Utilizing The Neurodiversity Affirming Model
13.25 – 13.50	Peter Gilogley The CFT Group is more than the sum of its parts	Dr Chase Sherwell Multimodal assessment of a Compassionate Mind Training approach to treating anxiety in autistic adults
13.50 – 14.15	Dr Courtney Walton The Role of Self-Compassion in Performance: Insights from elite sport	Dr Wes Turner Clinical impressions and lessons from introducing compassion to neurodiverse groups
14.15 – 14.40	Amanda Connell I think about hurting my baby: using CFT to understand thoughts of harm in the perinatal period	Deanna Varley Attachment and fears of compassion
10 min	Session Buffer Accommodates for stream-swapping and speaker setup	
14:50 – 15:10	Afternoon Tea (20 min)	
AFTERNOON PLENARY SESSIONS Rooms 201-204		
15:30 – 15:55	Dr Stan Steindl Putting the three flows of compassion into practice	
Close	Dr James Kirby Conference wrap-up session	
16:00	Estimated End of Event	

CRICOS Provider 00025B